Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 25, 2010, 11:40 AM CDT for Sangamon County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2010, 11:40 AM CDT (16:40 UTC)
- Expired
- May 25, 2010, 2:53 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
911
WGUS53 KILX 251640
FFWILX
ILC167-252030-
/O.NEW.KILX.FF.W.0006.100525T1640Z-100525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 330 PM CDT.
* AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THE DIVERNON FIRE DEPARTMENT MEASURED 2.25 INCHES OF
RAIN IN AN HOUR AT 1135 AM CDT. A CLUSTER OF THUNDERSTORMS WITH
VERY HEAVY RAINS WAS OVER SANGAMON COUNTY MAINLY SOUTH AND EAST
OF SPRINGFIELD. THE THUNDERSTORMS WERE DRIFTING SLOWLY NORTHWEST
AT 10 MPH.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...AUBURN...CHATHAM...DIVERNON...LOAMI...
MECHANICSBURG...NEW BERLIN...PAWNEE...PLEASANT PLAINS...RIVERTON...
ROCHESTER...SHERMAN AND WILLIAMSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3990 8998 3992 8971 3995 8971 3998 8954
3998 8949 3993 8949 3993 8942 3992 8941
3991 8935 3977 8934 3975 8938 3975 8944
3970 8944 3964 8954 3953 8955 3953 8992
3973 8999
$$
HUETTL1 follow-up statement
203
WGUS73 KILX 251953
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT TUE MAY 25 2010
ILC167-252008-
/O.CAN.KILX.FF.W.0006.000000T0000Z-100525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
253 PM CDT TUE MAY 25 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SANGAMON COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 3990 8998 3992 8971 3995 8971 3998 8954
3998 8949 3993 8949 3993 8942 3992 8941
3991 8935 3977 8934 3975 8938 3975 8944
3970 8944 3964 8954 3953 8955 3953 8992
3973 8999
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 25, 10:23 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 25, 10:23 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1023 AM CDT TUE MAY 25 2010 .DISCUSSION... ISSUED 1023 AM CDT TUE MAY 25 2010 ANOTHER DAY OF SCATTERED THUNDERSTORM DEVELOPMENT EXPECTED. ACTIVITY THIS MORNING HAS LARGELY BEEN NORTH AND SOUTH OF OUR CWA. HOWEVER...THIS IS EXPECTED TO INCREASE SOME...DUE TO THE LEFTOVER BOUNDARIES FROM THE PAST AND PRESENT STORMS...AS WELL AS A WEAK UPPER AIR DISTURBANCE MOVING WEST OUT OF INDIANA AND OHIO. NOTHING REALLY IS AROUND TO SPEED THE STORMS ALONG...SO ANY LOCATION THAT GETS RAIN HAS A DECENT CHANCE OF RECEIVING SOME HEAVY AMOUNTS. HAVE UPDATED THE ZONES/GRIDS FOR LATEST TEMPERATURE AND SKY TRENDS. LOWERED HIGH TEMPERATURES A DEGREE OR TWO WITH THE INCREASE IN CLOUDS EXPECTED...ALTHOUGH LOCATIONS NEAR THE INDIANA BORDER HAVE THE BEST CHANCES OF REACHING NEAR 90 DEGREES...WITH THE GREATEST AMOUNT OF SUNSHINE EXPECTED IN THAT AREA. GEELHART && .AVIATION... ISSUED 650 AM CDT TUE MAY 25 2010 A WARM...HUMID...AND UNSTABLE AIRMASS REMAINS OVER THE CENTRAL ILLINOIS TERMINALS THIS MORNING...AND WILL LINGER THROUGH THE 12Z TAF VALID TIME AND BEYOND. SCATTERED SHOWERS/THUNDERSTORMS WILL DEVELOP IN THIS AIRMASS TODAY IN A SOMEWHAT GREATER FREQUENCY THAN THEY HAVE BEEN OCCURRING OVERNIGHT. A DECREASING PRECIPITATION TREND WILL BE SEEN AGAIN TONIGHT WITH THE LOSS OF DIURNAL HEATING. WITH THE EXCEPTION OF A COUPLE HOUR TEMPO GROUP AT KBMI EARLY THIS MORNING...WHERE STORMS ARE PRESENTLY NEARBY...HAVE ONLY CARRIED VCTS INTO THIS EVENING DUE TO THE LOW CONFIDENCE IN STORM LOCATION AND TIMING. THERE IS LITTLE EVIDENT TO FOCUS THE STORMS TODAY AND ADDITIONAL DEVELOPMENT WILL LIKELY FIRE ALONG SUBTLE FEATURES LIKE OUTFLOW BOUNDARIES FROM OTHER STORMS. THE WEAK WIND FIELDS WILL PROVIDE SLOW MOMENT TO ANY STORMS THAT DEVELOP. BAK && .PREV DISCUSSION... ISSUED 247 AM CDT TUE MAY 25 2010 HOT AND HUMID CONDITIONS WILL PREVAIL THROUGH THURSDAY...BEFORE SOMEWHAT COOLER WEATHER ARRIVES BY THE WEEKEND. EVENING UPPER AIR ANALYSIS CONTINUES TO SHOW A BLOCKING PATTERN ACROSS THE CONUS...WITH STRONG RIDGING OVER THE MIDWEST AND TROUGHING ALONG AND WEST OF THE ROCKIES. AT THE SURFACE...HIGH PRESSURE STRETCHES FROM NEW ENGLAND TO THE WESTERN GULF OF MEXICO...WHILE NEARLY STATIONARY FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE PLAINS. SHORT TERM...TODAY THROUGH THURSDAY MAIN QUESTION TODAY WILL BE HOW MUCH CONVECTION WILL FIRE. OVERALL SYNOPTIC PATTERN WILL REMAIN UNCHANGED FROM PREVIOUS DAYS...WITH UPPER RIDGING FIRMLY IN PLACE ACROSS THE REGION. PRIMARY FOCUS FOR WIDESPREAD STORMS WILL STAY WELL TO THE WEST...HOWEVER NUMEROUS MESOSCALE BOUNDARIES LEFT BEHIND BY STORMS FROM LAST EVENING WILL ACT AS TRIGGER FOR ADDITIONAL THUNDERSTORMS LATER TODAY. FORECAST SOUNDINGS ARE ONCE AGAIN INDICATING A MOIST HIGH CAPE ENVIRONMENT WITH LITTLE OR NO CAPPING...SO THINK SCATTERED STORMS WILL HAVE NO PROBLEM DEVELOPING. SINCE EXACT LOCATION OF SUBTLE BOUNDARIES WILL BE DIFFICULT TO DETERMINE...WILL COVER THE ENTIRE KILX CWA WITH 30 TO 40 POPS FOR SCATTERED THUNDER...MAINLY DURING THE AFTERNOON AND EVENING HOURS. PRETTY MUCH THE SAME STORY WILL UNFOLD ON WEDNESDAY...WITH DIURNAL CONVECTION DEVELOPING DURING PEAK HEATING. UPPER RIDGE WILL BEGIN TO GET FLATTENED WEDNESDAY NIGHT AND THURSDAY...AS A WAVE RIDES UP AND OVER IT. THIS FEATURE WILL DROP SOUTHEASTWARD THROUGH THE GREAT LAKES/MIDWEST ON THURSDAY...PROVIDING UPPER-LEVEL SUPPORT FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. HAVE THEREFORE INCREASED POPS TO 40 ACROSS THE BOARD AT THAT TIME. NAM-WRF/GFS/ECMWF ALL SUGGEST PRECIP POTENTIALLY LINGERING INTO THE EVENING HOURS ACROSS AT LEAST THE SOUTHERN HALF OF THE CWA AS A WEAKENING COLD FRONT SETTLES SOUTHWARD THURSDAY NIGHT. LONG TERM...FRIDAY THROUGH MONDAY UPPER RIDGE AXIS RETROGRADES INTO THE PLAINS FRIDAY AND SATURDAY...ALLOWING HEIGHTS TO FALL ACROSS ILLINOIS. WITH SURFACE FRONT TO THE SOUTH AND LIGHT NORTHERLY FLOW IN PLACE...EXPECT TEMPS TO RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR IN THE LOWER 80S. AFTER THAT...THERE ARE STRONG INDICATIONS THAT A ZONAL FLOW PATTERN WILL ESTABLISH ITSELF ACROSS THE CONUS NEXT WEEK THAT COULD BRING A SERIES OF FRONTAL BOUNDARIES THROUGH THE REGION. IT IS STILL TOO EARLY TO DETERMINE THE EXACT TIMING OF THESE FRONTS...ALTHOUGH IT APPEARS THE FIRST WOULD NOT IMPACT ILLINOIS UNTIL MONDAY AT THE EARLIEST. WILL THEREFORE MAINTAIN THE DRY FORECAST THROUGH THE EXTENDED. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 11:25 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1125 AM CDT TUE MAY 25 2010 ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER...FROM HAVANA DOWNSTREAM...FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072- 261100- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-261100- CLARK-CRAWFORD-LAWRENCE- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHEAST ILLINOIS...ALONG THE WABASH RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE NORTHWARD...FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, May 25, 8:16 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG VARNA 41.04N 89.22W
05/25/2010 MARSHALL IL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR RT. 17 AND RT. 89. TIME
ESTIMATED.
&&
25Local storm report, May 25, 9:59 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 2 NE MONTICELLO 40.05N 88.55W
05/24/2010 E0.88 INCH PIATT IL NWS EMPLOYEE
TIME ESTIMATED.
&&
GEELHARTLocal storm report, May 25, 10:24 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
05/25/2010 M1.17 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 2 NE CISCO 40.03N 88.70W
05/25/2010 M1.45 INCH PIATT IL MESONET
24 HOUR RAINFALL. COCORAHS REPORT.
&&
25Local storm report, May 25, 10:26 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 SW BEASON 40.11N 89.25W
05/24/2010 E1.00 INCH LOGAN IL MESONET
0735 PM HAIL SPRINGFIELD 39.78N 89.64W
05/24/2010 M0.75 INCH SANGAMON IL EMERGENCY MNGR
DIME HAIL AT 1-72 AND VETERANS PARKWAY.
0737 PM HAIL CHATHAM 39.67N 89.70W
05/24/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL WEST OF CHATHAM
0738 PM HAIL SPRINGFIELD 39.78N 89.64W
05/24/2010 M0.25 INCH SANGAMON IL NWS EMPLOYEE
PEA SIZED HAIL IN NE SIDE OF SPRINGFIELD
0741 PM HAIL SPRINGFIELD 39.78N 89.64W
05/24/2010 M0.75 INCH SANGAMON IL CO-OP OBSERVER
0747 PM HAIL SPRINGFIELD 39.78N 89.64W
05/24/2010 M0.50 INCH SANGAMON IL TRAINED SPOTTER
HALF INCH HAIL ON SW SIDE OF SPRINGFIELD...NEAR CENTNNIAL
PARK
0749 PM HAIL SHERMAN 39.89N 89.61W
05/24/2010 M0.25 INCH SANGAMON IL NWS EMPLOYEE
0755 PM HAIL SPRINGFIELD 39.78N 89.64W
05/24/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
QUARTER INCH HAIL IN SPRINGFIELD
0800 PM HAIL 2 NE MONTICELLO 40.05N 88.55W
05/24/2010 E0.88 INCH PIATT IL NWS EMPLOYEE
TIME ESTIMATED.
0803 PM HAIL CANTRALL 39.93N 89.68W
05/24/2010 M0.50 INCH SANGAMON IL TRAINED SPOTTER
HALF INCH HAIL AND SMALL BRANCHES DOWN IN CANTRALL
0807 PM HAIL 8 E PETERSBURG 40.01N 89.70W
05/24/2010 M0.25 INCH MENARD IL MESONET
PEA HAIL AND 49 MPH WIND GUST EAST OF PETERSBURG. SWOP.
0830 PM HAIL PEKIN 40.57N 89.63W
05/24/2010 M1.00 INCH TAZEWELL IL PUBLIC
0841 PM HAIL PEKIN 40.57N 89.63W
05/24/2010 M0.88 INCH TAZEWELL IL EMERGENCY MNGR
PEA TO NICKEL HAIL SOUTH OF PEKIN.
0900 PM HAIL LANE 40.13N 88.85W
05/24/2010 M1.00 INCH DE WITT IL TRAINED SPOTTER
1006 PM HAIL 2 NE CISCO 40.03N 88.70W
05/24/2010 M0.25 INCH PIATT IL MESONET
1007 PM HAIL WINDSOR 39.44N 88.60W
05/24/2010 M0.25 INCH SHELBY IL TRAINED SPOTTER
PEA SIZED HAIL AND SMALL BRANCHES DOWN. ESTIMATED WINDS
35 MPH.
1020 PM HAIL MORTON 40.61N 89.47W
05/24/2010 E0.75 INCH TAZEWELL IL TRAINED SPOTTER
ON I-74 AT THE MORTON EXIT.
1046 PM HAIL MINONK 40.90N 89.04W
05/24/2010 M0.25 INCH WOODFORD IL LAW ENFORCEMENT
1149 PM HAIL 3 NE BLOOMINGTON 40.51N 88.93W
05/24/2010 M0.75 INCH MCLEAN IL NWS EMPLOYEE
1158 PM HAIL NORMAL 40.52N 89.00W
05/24/2010 M0.25 INCH MCLEAN IL NWS EMPLOYEE
1200 AM TSTM WND DMG VARNA 41.04N 89.22W
05/25/2010 MARSHALL IL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR RT. 17 AND RT. 89. TIME
ESTIMATED.
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
05/25/2010 M1.17 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 2 NE CISCO 40.03N 88.70W
05/25/2010 M1.45 INCH PIATT IL MESONET
24 HOUR RAINFALL. COCORAHS REPORT.
&&
25Special weather statement, May 25, 11:14 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1114 AM CDT TUE MAY 25 2010 ILZ051-052-251715- CHRISTIAN-SANGAMON- 1114 AM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CHRISTIAN AND SANGAMON COUNTIES UNTIL 1215 PM CDT... AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AUBURN...OR 9 MILES NORTH OF VIRDEN...MOVING NORTHWEST AT 10 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED BETWEEN I-55 AND THE CHRISTIAN COUNTY BORDER...EAST AND SOUTH OF ROCHESTER. THESE ARE ALSO MOVING NORTHWEST AT 10 MPH...AND WILL BE CAPABLE OF PRODUCING HAIL AS WELL. PEOPLE IN CHRISTIAN AND SANGAMON COUNTIES...INCLUDING THE CITIES OF AUBURN...CHATHAM...LOAMI...NEW BERLIN...AND SPRINGFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3973 8999 3990 8971 3978 8932 3952 8971 TIME...MOT...LOC 1614Z 139DEG 9KT 3963 8974 GEELHART
Local storm report, May 25, 11:40 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HEAVY RAIN DIVERNON 39.57N 89.65W
05/25/2010 E2.25 INCH SANGAMON IL FIRE DEPT/RESCUE
RAINFALL IN AN HOUR.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 24, 8:13 PM CDT | Special Weather Statement | ILX | Mason, Menard, Tazewell | 62 min |
| May 24, 8:24 PM CDT | Special Weather Statement | ILX | DeWitt, Piatt | 66 min |
| May 24, 9:29 PM CDT | Special Weather Statement | ILX | Logan | 76 min |
| May 24, 9:52 PM CDT | Special Weather Statement | ILX | DeWitt | 68 min |
| May 24, 11:27 PM CDT | Special Weather Statement | ILX | Marshall | 63 min |
| May 25, 4:51 AM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 6 hr |
| May 25, 11:14 AM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 25, 11:18 AM CDT | Areal Flood Advisory | ILX | Sangamon | 3 hr |
| May 25, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 58 min |
| May 25, 12:04 PM CDT | Special Weather Statement | ILX | Logan | 56 min |
| May 25, 12:07 PM CDT | Special Weather Statement | ILX | Peoria, Tazewell | 53 min |
| May 25, 12:36 PM CDT | Special Weather Statement | ILX | Menard | 54 min |
| May 25, 12:59 PM CDT | Special Weather Statement | ILX | Logan, Peoria, Tazewell | 61 min |
| May 25, 1:28 PM CDT | Special Weather Statement | ILX | Cass, Mason | 62 min |
| May 25, 1:40 PM CDT | Special Weather Statement | ILX | Marshall, Woodford | 65 min |
| May 25, 2:00 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 3 hr |
| May 25, 2:09 PM CDT | Flash Flood Warning | ILX | Tazewell | 5 hr |
| May 25, 2:34 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Stark | 56 min |
| May 25, 2:40 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 5 hr |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 62 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.